# SDR USAA060482

- Difficulty date: March 22, 2006
- Submitted: March 22, 2006
- Operation: Air carrier
- Aircraft: N777AU
- Make and model: Boeing 737-4B7
- Aircraft serial: 24979
- Aircraft time: 42,138 hours, 42,138 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Sill
- Condition: Corroded
- Location: Bs 794
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SILL WEB STA 794.3 TO 847 CORROSION.  REPLACED WITH IDENTICAL PART IAW SRM 51-10-02, DEFECT SIZE: 12" X 2".
